Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Hair Loss Continues
Feb 7, 2007

Hi Doc, i wrote to you about my hair loss after my illness and starting on Atripla. Well, my hair continues to dwindle...Should i stop atripla and take it in separate pills, in other words get off the one that is related to Ftc or 3tc that causes hair loss or should i just stick with it and hope what happened to one of your recent testimonals and just hope that it is Telogen Effluvium? I am just afraid of going bald..vain i guess, but my hair was one of my best attributes on my appearance...Thank you for your professional act in this world in contributing assistance to us HIV people.

Response from Dr. Henry

Total hair loss is not seen very commonly among patients taking Atripla or its various components so it can be very diffcult to pin down if one of the drugs in the combination is the main factor driving the hair loss. Review of the situation with your HIV specialist and possible a dermatologist is recommended. KH



Previous
Mitochondria
Next
HIV+Alopecia

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement